MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE; INSTRUMENT, BIOPSY
Model Number 701218150
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter stated "the trigger mechanism is now extremely stiff, and in some cases, tissue samples are not being retrieved properly.".
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.
 
Additional Manufacturer Narrative
A comprehensive review of the manufacturing and inspection records for this lot has been completed.No deviations or non-conformances were identified.One opened sample was returned by the customer for examination.A visual inspection was conducted on the returned product.It was found that the plunger had come off, preventing the device from functioning as intended.This confirmed the customer's complaint.A sustaining engineering project was carried out to investigate this issue in detail, identify the root cause, and implement corrective actions to address it.Please note that this lot was produced before the implementation of the project.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
argon devices
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21893124
Report Number0001625425-2025-00996
Device Sequence Number12858874
Product Code KNW
UDI-Device Identifier00886333005888
UDI-Public(01)00886333005888(17)280329(10)11469915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number701218150
Device Lot Number11469915
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/13/2025
07/31/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/03/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown